# SDR DALA13015623262

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 44,217 hours, 19,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND LT EMERGENCY LIGHT BATTERY FAULT.  MX REPLACED LT EMERGENCY LIGHT BATTERY PACK AND FUNCTIONAL CHECK WAS NORMAL.
